MathSciNet Relay Station
MathSciNet bibliographic data
MR2425700 (2009d:57044) 57N35 (57N13 57N15)
Ding, Fan; Wang, Shicheng; Yao, Jiangang On embedding all $n$-manifolds into a single $(n+1)$-manifold. Trans. Amer. Math. Soc. 360 (2008), no. 11, 6017–6030.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement